RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Probl. Peredachi Inf.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Probl. Peredachi Inf., 1999, Volume 35, Issue 2, Pages 75–82 (Mi ppi444)  

This article is cited in 1 scientific paper (total in 1 paper)

Large Systems

Nonstationary Time Series with a Close Alternative Hypothesis: Locally Asymptotic Distribution of the Likelihood Ratio

P. Boulongne, K. A. Ol'shanskii, V. I. Piterbarg


Abstract: Within the framework of the autoregressive model, we solve the problem of testing the hypothesis of the existence of the unit root of the characteristic polynomial against a close alternative hypothesis of this root to come infinitesimally close to unity. The asymptotic distribution of the likelihood ratio is calculated. This distribution is found to be substantially dependent on the information amount of the innovation noise distribution.

Full text: PDF file (713 kB)
References: PDF file   HTML file

English version:
Problems of Information Transmission, 1999, 35:2, 158–165

Bibliographic databases:
UDC: 621.391.1:519.27
Received: 16.03.1998

Citation: P. Boulongne, K. A. Ol'shanskii, V. I. Piterbarg, “Nonstationary Time Series with a Close Alternative Hypothesis: Locally Asymptotic Distribution of the Likelihood Ratio”, Probl. Peredachi Inf., 35:2 (1999), 75–82; Problems Inform. Transmission, 35:2 (1999), 158–165

Citation in format AMSBIB
\Bibitem{BouOlsPit99}
\by P.~Boulongne, K.~A.~Ol'shanskii, V.~I.~Piterbarg
\paper Nonstationary Time Series with a~Close Alternative Hypothesis: Locally Asymptotic Distribution of the Likelihood Ratio
\jour Probl. Peredachi Inf.
\yr 1999
\vol 35
\issue 2
\pages 75--82
\mathnet{http://mi.mathnet.ru/ppi444}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1728909}
\zmath{https://zbmath.org/?q=an:0946.62082}
\transl
\jour Problems Inform. Transmission
\yr 1999
\vol 35
\issue 2
\pages 158--165


Linking options:
  • http://mi.mathnet.ru/eng/ppi444
  • http://mi.mathnet.ru/eng/ppi/v35/i2/p75

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. V. Gaas, “On the Asymptotical Power of the Likelihood Ratio Criterion for Testing the Hypothesis of Nonstationarity of an Autoregressive Series with Cauchy Innovations”, Problems Inform. Transmission, 40:2 (2004), 175–185  mathnet  crossref  mathscinet  zmath
  • Проблемы передачи информации Problems of Information Transmission
    Number of views:
    This page:367
    Full text:86
    References:22
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020